Opuscula Math. 28, no. 3 (2008), 287-294

Opuscula Mathematica

Generalized characteristic singular integral equation with Hilbert kernel

Paweł Karczmarek

Abstract. In this paper an explicit solution of a generalized singular integral equation with a Hilbert kernel depending on indices of characteristic operators is presented.

Keywords: singular integral equation, characteristic equation, exact solution, Hilbert kernel.

Mathematics Subject Classification: 45E99.

Full text (pdf)

  • Paweł Karczmarek
  • The John Paul II Catholic University of Lublin, Institute of Mathematics and Computer Science, al. Racławickie 14, 20-950 Lublin, Poland
  • Received: 2007-04-22.
  • Revised: 2008-02-29.
  • Accepted: 2008-03-14.
Opuscula Mathematica - cover

Cite this article as:
Paweł Karczmarek, Generalized characteristic singular integral equation with Hilbert kernel, Opuscula Math. 28, no. 3 (2008), 287-294

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.